# SDR ABXA20120215282

- Difficulty date: February 15, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140T2101413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP IS CRACK AT STA 720 STR 37L.  INSTALLED NEW STRINGER CLIP P/N 140T2101-413 AT STA 720 STR 37L IAW THE B767-200 SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
